# SDR ASOA99040

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10011
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAT - FLT 4700 - PILOT REPORTED FLAPS FAILED ON FINAL APPROACH WHEN SELECTED FROM FLAPS 30 DEGREES TO FLAPS 45 DEGREES.  FLAPS FAILED AT 42 DEGREES.  LEFT OUTBOARD FLAP WAS FOUND TO BE TWISTED.  NR 3 ACTUATOR FAILED TO FULLY EXTEND.  LEFT OUTBOARD FLAP AND BOTH ACTUATORS WERE REPLACED.  FLAPS WERE RE-RIGGED AND OPERATIONALLY CHECKED GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.  (X)
